0141 781 6600
Galpharm Paracetamol Tabs
PCGalpharm
16tabs 12 CASE
1613481
216 1296
£0.79 58.4%
58.4%
 
Galpharm Paracetamol Tabs
PCGalpharm
16tabs 12 CASE
1613481
216 1296
£0.79 58.4%
Detail Information
Galpharm Paracetamol 500mg Tablets 16 Tablets

For the treatment of mild to moderate pain including headache, migraine, dental pain, sore throat, period pains, neuralgia, aches and pains including muscle pains and backache. Symptomatic relief of rheumatic aches and pains, influenza, feverishness, feverish colds.

Read the package leaflet for further information.
Company Name

Galpharm International Ltd.

Manufacturer Address
Marketing Authorisation holder:
Wockhardt UK Ltd,
Ash Road North,
Wrexham,
LL13 9UF,
UK.
Return To
Galpharm International Ltd.,
South Yorkshire,
S75 3SP.
Disclaimer:

Whilst every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website. If you have any queries, or you'd like advice, please contact the product manufacturer. Although product information is regularly updated, we are unable to accept liability for any incorrect information. This does not affect your statutory rights. This information is supplied for as is for personal use only, and may not be reproduced in any way without our prior written consent and without due acknowledgement.